Alert archive / Iowa / Tornado Warnings in 2010
Tornado Warning 24, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Jun 18, 2010, 5:52 PM CDT for Marion County, Monroe County, Iowa. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2010, 5:52 PM CDT (22:52 UTC)
- Expired
- Jun 18, 2010, 6:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Marion County, IA, Monroe County, IA
The radar
The Des Moines radar (KDMX), 77 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 5:56 PM CDT | TSTM WND DMG | 3 Sw Knoxville Airport, IA | TREE DAMAGE TO RESIDENCES ALONG 94TH PLACE. LARGE LIMBS DOWN...EIGHT INCHES IN DIAMETER AND GREATER...AND LARGE HARDWOOD TREE SNAPPED 10 FEET ABOVE BASE. EMERGENCY MANAGER DAMAGE SURVEY. TIME ESTIMATED BY RADAR DATA. |
| Jun 18, 6:11 PM CDT | TSTM WND GST 70 | 7 Sse Knoxville Airport, IA | |
| Jun 18, 6:30 PM CDT | TSTM WND GST 70 | 5 W Marysville, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 2:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -560 J/kg
- Mixed-layer LCL
- 1673 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
534
WFUS53 KDMX 182252
TORDMX
IAC125-135-182330-
/O.NEW.KDMX.TO.W.0024.100618T2252Z-100618T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
552 PM CDT FRI JUN 18 2010
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN MARION COUNTY IN SOUTH CENTRAL IOWA...
NORTHWESTERN MONROE COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 630 PM CDT
* AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 7 MILES SOUTHWEST OF KNOXVILLE...OR 31 MILES
SOUTHEAST OF DES MOINES...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MARYSVILLE...HAMILTON AND BUSSEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA. IMMEDIATELY SEEK SHELTER IN A
BASEMENT...OR IN AN INTERIOR ROOM OF A REINFORCED BUILDING. SATY AWAY
FROM WINDOWS.
IF YOU ARE OUTSIDE...IN A MOBILE HOME...OR IN A VEHICLE...SEEK
SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...FIND THE
LOWEST SPOT AVAILABLE AND COVER YOUR HEAD.
&&
LAT...LON 4125 9328 4131 9326 4128 9287 4121 9288
4107 9295
TIME...MOT...LOC 2253Z 290DEG 29KT 4126 9319
$$
SMALL3 follow-up statements
953
WWUS53 KDMX 182305
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
605 PM CDT FRI JUN 18 2010
IAC125-135-182330-
/O.CON.KDMX.TO.W.0024.000000T0000Z-100618T2330Z/
MONROE IA-MARION IA-
605 PM CDT FRI JUN 18 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN MARION AND
NORTHWESTERN MONROE COUNTIES UNTIL 630 PM CDT...
AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR KNOXVILLE...OR 33 MILES SOUTHEAST OF DES
MOINES...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MARYSVILLE...HAMILTON AND BUSSEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IMMEDIATELY SEEK SHELTER IN A BASEMENT...OR INTERIOR ROOM. STAY AWAY
FROM WINDOWS.
IF YOU ARE OUTSIDE...IN A MOBILE HOME...OR IN A VEHICLE...SEEK
SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...FIND THE
LOWEST SPOT AVAILABLE AND COVER YOUR HEAD.
HEAVY RAINFALL MAY HIDE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT TO
SEE OR HEAR IT COMING...IT WILL BE TOO LATE TO GET TO A SAFE PLACE.
&&
LAT...LON 4125 9328 4131 9326 4128 9287 4121 9288
4107 9295
TIME...MOT...LOC 2305Z 277DEG 25KT 4126 9310
$$
SMALL748
WWUS53 KDMX 182319
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
619 PM CDT FRI JUN 18 2010
IAC125-135-182330-
/O.CON.KDMX.TO.W.0024.000000T0000Z-100618T2330Z/
MONROE IA-MARION IA-
619 PM CDT FRI JUN 18 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MARION AND
NORTHWESTERN MONROE COUNTIES UNTIL 630 PM CDT...
AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 12 MILES SOUTHEAST OF KNOXVILLE...OR 31 MILES WEST
OF OTTUMWA...MOVING SOUTHEAST AT 35 MPH. A SEVERE THUNDERSTORM
WARNING ALSO REMAINS IN EFFECT FOR SOUTHWEST MARION COUNTY UNTIL 645
PM.
LOCATIONS IMPACTED INCLUDE...
BUSSEY AND HAMILTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IMMEDIATELY SEEK SHELTER IN A BASEMENT...OR INTERIOR ROOM. STAY AWAY
FROM WINDOWS.
IF YOU ARE OUTSIDE...IN A MOBILE HOME...OR IN A VEHICLE...SEEK
SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...FIND THE
LOWEST SPOT AVAILABLE AND COVER YOUR HEAD.
HEAVY RAINFALL MAY HIDE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT TO
SEE OR HEAR IT COMING...IT WILL BE TOO LATE TO GET TO A SAFE PLACE.
&&
LAT...LON 4117 9314 4126 9305 4126 9288 4121 9288
4107 9295
TIME...MOT...LOC 2318Z 294DEG 30KT 4117 9296
$$
SMALL689
WWUS53 KDMX 182331
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
631 PM CDT FRI JUN 18 2010
IAC125-135-182339-
/O.EXP.KDMX.TO.W.0024.000000T0000Z-100618T2330Z/
MONROE IA-MARION IA-
631 PM CDT FRI JUN 18 2010
...THE TORNADO WARNING FOR SOUTHEASTERN MARION AND NORTHWESTERN
MONROE COUNTIES WILL EXPIRE AT 630 PM CDT...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
PORTIONS OF MONROE...MARION...MAHASKA...WAPPALO UNTIL 7 PM.
LAT...LON 4117 9314 4126 9305 4126 9288 4121 9288
4107 9295
TIME...MOT...LOC 2329Z 294DEG 30KT 4113 9285
$$
SMALLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 18, 3:22 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 18, 3:22 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 315 PM CDT THU JUN 17 2010 .SHORT TERM /TONIGHT/... REAL THREAT OF SURFACE BASED CONVECTION TO INITIATE ALONG WARM FRONTAL BOUNDARY ALONG IOWA/MISSOURI BORDER WITH CAPES EXPECTED OVER 4000 IN SOUTHWEST IOWA AND 0-6 KM SHEAR AROUND 40 KTS. WRF MODEL TENDS TO TAKE EXISTING LINE OF THUNDERSTORMS OVER NORTH CENTRAL IOWA INTO A FORWARD PROPAGATING MCS. THE HRRR MODEL DEVELOPS SUPERCELLS OVER SOUTHWEST IOWA...THEN DEVELOPS IT INTO ITS OWN MCS FROM CENTRAL IOWA MOVING SOUTHEAST. LEANING TOWARD THE HRRR MODEL WHICH BEST TAPS THE INSTABILITY OVER SOUTHWEST IOWA. THIS SCENARIO WILL INTRODUCE PLENTY OF QPF OVER THE MOIST SOILS OF SOUTHERN IOWA OVERNIGHT WHICH COULD PRODUCE FLASH FLOODING. THE SUPERCELLS SHOULD DEVELOP IN A FAVORABLE TORNADIC ENVIRONMENT ALONG THE FRONTAL BOUNDARY. .LONG TERM /FRIDAY THROUGH THURSDAY/... VERY BUSY TODAY WITH SHORT TERM FORECAST ISSUES SO MUCH OF THE FORECAST WAS BASED ON PERSISTENCE...HPC GUIDANCE IN THE LONG TERM AND COLLABORATION WITH NEARBY WFO/S. ACTIVE WEATHER PATTERN CONTINUES ACROSS CENTRAL IOWA THROUGH THE PERIOD. WAS UNABLE TO GO DRY FOR ANY LENGTH OF TIME. WSW ZONAL FLOW FROM THE WESTERN US NE ACROSS THE NORTHER PLAINS AND INTO THE GREAT LAKES ATTM. SOUTH OF THE WESTERLIES...A LARGE FLAT UPPER RIDGE OVER THE SRN CONUS. UPPER PATTERN REMAINS THE SAME FOR THE NEXT SEVERAL DAYS WITH OCNL SHORT WAVE IMPULSES MOVG THROUGH THE FLOW. ASSOCIATED SFC BOUNDARY SHOULD EXTEND FROM IL WNW ACROSS NRN MO AND INTO THE CNTRL PLAINS BY 12Z SATURDAY. NAM MUCH SLOWER WITH RETURN MOISTURE THAN THE GFS. FORECASTED A COMPROMISE BETWEEN THESE SOLUTIONS. IN EITHER CASE...AMS RELOADS OVER THE PLAINS BY SATURDAY EVENING AND ANOTHER MCS SHOULD MOVE THROUGH CENTRAL IOWA SATURDAY NIGHT AND SUNDAY. AFTER THAT...LOOKS LIKE THE MCS TRAIN SHOULD CONTINUE EARLY NEXT WEEK. THE NEW 12Z ECMWF SUGGEST THE BOUNDARY PUSHES SOUTH MID TO LATE WEEK. NOT ENOUGH CONFIDENCE TO FORECAST THAT ATTM...BUT WE HOPE IT IS CORRECT. WILL ISSUE ESF FOR ALL OF THE FORECAST RAIN AND POTENTIAL FLOOD/FLASH FLOOD ISSUES. && .AVIATION... 17/18Z...SIGNIFICANT WEATHER ANTICIPATED LATE THIS AFTERNOON INTO TONIGHT AHEAD OF A STRONG SHORTWAVE AND SURFACE LOW PRESSURE SYSTEM. REAL CONCERN FOR STRONG THUNDERSTORMS AFFECTING ALL TAF SITES AS EARLY AS 21Z THIS AFTERNOON ACROSS THE NORTH AND RAPIDLY REDUCING CONDITIONS TO IFR/MVFR WITHIN THE STRONGEST STORMS. 15Z HRRR AND 12Z 4KM WRF HAVE STORMS DEVELOPING PAST 20Z NEAR FOD/MCW AREAS. MENTIONED THE HEAVY TSTM AND STRONG WINDS WITH TEMPO GROUP FOR FOD AS MORE CONFIDENT IN TIMING OF DEVELOPMENT THAN WITH MCW/ALO. MVFR CIGS/VIS CONDITIONS CONTINUE OVERNIGHT ACROSS DSM/OTM WITH MCS DRIFTING SOUTHWARD LATE THIS EVENING. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ADAIR-ADAMS-APPANOOSE- AUDUBON-BLACK HAWK-BOONE-CALHOUN-CARROLL-CASS-CLARKE-CRAWFORD- DALLAS-DAVIS-DECATUR-GREENE-GRUNDY-GUTHRIE-HAMILTON-HARDIN- JASPER-LUCAS-MADISON-MAHASKA-MARION-MARSHALL-MONROE-POLK- POWESHIEK-RINGGOLD-SAC-STORY-TAMA-TAYLOR-UNION-WAPELLO-WARREN- WAYNE-WEBSTER. && SHORT TERM...JAH LONG TERM...JAJ AVIATION...KLP
Hazardous weather outlook, Jun 18, 3:55 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 355 PM CDT FRI JUN 18 2010 IAZ033>039-044>050-057>062-070>075-081>086-092>097-191000- SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD- CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK- JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS- UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 355 PM CDT FRI JUN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL BECOME NUMEROUS THIS EVENING. THE PRIMARY THREATS WILL BE FOR WIND GUSTS OF 60 MPH OR MORE...LARGE HAIL...AND LOCALLY HEAVY RAINFALL. THERE IS ALSO AN ISOLATED TORNADO THREAT. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH LATE TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODS OF THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY NIGHT. A FEW OF THE STORMS MAY BE SEVERE...ESPECIALLY SATURDAY NIGHT INTO SUNDAY...HOWEVER THE GREATEST THREAT IS FOR HEAVY RAINFALL. THE HEAVIEST RAINFALL IS LIKELY BETWEEN SATURDAY NIGHT AND TUESDAY. THREE TO FOUR INCHES OF RAIN IS QUITE LIKELY OVER CENTRAL IOWA...WITH SOME AREAS RECEIVING OVER 6 INCHES. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE AREA. A WATCH/WARNING/ADVISORY IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 900 PM. IAZ004>007-015>017-023>028-191000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER- 355 PM CDT FRI JUN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO THE EVENING HOURS. THE PRIMARY THREATS WILL BE FOR WIND GUSTS OF 60 MPH OR MORE...LARGE HAIL...AND LOCALLY HEAVY RAINFALL. THERE IS ALSO AN ISOLATED TORNADO THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODS OF THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY NIGHT. A FEW OF THE STORMS MAY BE SEVERE...ESPECIALLY SATURDAY NIGHT INTO SUNDAY...HOWEVER THE GREATEST THREAT IS FOR HEAVY RAINFALL. THE HEAVIEST RAINFALL IS LIKELY BETWEEN SATURDAY NIGHT AND TUESDAY. THREE TO FOUR INCHES OF RAIN IS QUITE LIKELY OVER CENTRAL IOWA...WITH SOME AREAS RECEIVING OVER 6 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 900 PM.
In the hours before
Local storm report, Jun 18, 5:28 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
528 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HEAVY RAIN WATERLOO 42.49N 92.35W
06/18/2010 E0.00 INCH BLACK HAWK IA EMERGENCY MNGR
6 INCHES OF STREET FLOODING REPORTED OVER PARTS OF
WATERLOO AND CEDAR FALLS. CANE CREEK IN DEWAR NEAR
BANKFULL.
&&
RVACHALELocal storm report, Jun 18, 5:31 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
531 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL ST. MARYS 41.31N 93.73W
06/18/2010 E0.88 INCH WARREN IA EMERGENCY MNGR
&&
PODRAZIKLocal storm report, Jun 18, 5:32 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
532 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL 2 NNW LISCOMB 42.22N 93.02W
06/18/2010 E1.25 INCH HARDIN IA TRAINED SPOTTER
&&
JOHNSONLocal storm report, Jun 18, 5:40 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
540 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM FLASH FLOOD CEDAR FALLS 42.52N 92.45W
06/18/2010 BLACK HAWK IA EMERGENCY MNGR
WATER OVER ROAD AT HUDSON AND 23RD STREET.
&&
RVACHALELocal storm report, Jun 18, 5:45 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
545 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL 10 S INDIANOLA 41.21N 93.56W
06/18/2010 E1.00 INCH WARREN IA EMERGENCY MNGR
&&
JOHNSONLocal storm report, Jun 18, 5:47 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
547 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL 5 S INDIANOLA 41.28N 93.56W
06/18/2010 E0.88 INCH WARREN IA EMERGENCY MNGR
&&
JOHNSONThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:09 PM CDT | Tornado Warning | DMX | Palo Alto | 36 min |
| Jun 17, 7:42 PM CDT | Tornado Warning | DMX | Kossuth | 33 min |
| Jun 17, 7:47 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 58 min |
| Jun 17, 7:49 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas, Sac | 41 min |
| Jun 17, 7:52 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 38 min |
| Jun 17, 8:15 PM CDT | Tornado Warning | DMX | Hancock, Kossuth | 30 min |
| Jun 17, 8:30 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Kossuth, Webster, Wright | 45 min |
| Jun 17, 8:35 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Winnebago, Worth | 55 min |
| Jun 17, 8:53 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene, Webster | 52 min |
| Jun 17, 9:01 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 44 min |
| Jun 17, 9:06 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin, Hancock, Wright | 54 min |
| Jun 17, 9:30 PM CDT | Severe Thunderstorm Warning | DMX | Greene | 45 min |
| Jun 17, 9:38 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Wright | 37 min |
| Jun 17, 10:02 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin | 43 min |
| Jun 17, 10:08 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Greene | 52 min |
| Jun 17, 10:15 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Story, Webster | 45 min |
| Jun 17, 10:20 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hamilton, Hardin, Wright | 55 min |
| Jun 17, 11:19 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 41 min |
| Jun 17, 11:57 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 48 min |
| Jun 18, 8:01 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Crawford, Sac | 44 min |
| Jun 18, 8:33 AM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford, Greene | 57 min |
| Jun 18, 8:36 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 54 min |
| Jun 18, 9:08 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Story, Webster | 67 min |
| Jun 18, 9:22 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Guthrie, Polk | 53 min |
| Jun 18, 9:31 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass, Clarke, Madison, Union and 1 more | 59 min |
| Jun 18, 9:45 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Polk, Story | 45 min |
| Jun 18, 10:13 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Madison, Mahaska, Marion, Monroe and 2 more | 62 min |
| Jun 18, 10:30 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 60 min |
| Jun 18, 11:11 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska | 49 min |
| Jun 18, 11:54 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas | 36 min |
| Jun 18, 12:09 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 51 min |
| Jun 18, 12:25 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Webster | 50 min |
| Jun 18, 12:59 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster, Wright | 42 min |
| Jun 18, 1:06 PM CDT | Severe Thunderstorm Warning | DMX | Pocahontas | 39 min |
| Jun 18, 1:19 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt | 41 min |
| Jun 18, 1:59 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Wright | 46 min |
| Jun 18, 2:37 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Webster, Wright | 38 min |
| Jun 18, 2:41 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin | 49 min |
| Jun 18, 3:10 PM CDT | Severe Thunderstorm Warning | DMX | Butler | 50 min |
| Jun 18, 3:22 PM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 32 more | 9 hr |
| Jun 18, 3:34 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Grundy | 41 min |
| Jun 18, 4:33 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin, Marshall, Story | 28 min |
| Jun 18, 4:37 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk | 33 min |
| Jun 18, 4:41 PM CDT | Severe Thunderstorm Warning | DMX | Madison, Polk, Warren | 49 min |
| Jun 18, 4:42 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall, Tama | 48 min |
| Jun 18, 4:49 PM CDT | Severe Thunderstorm Warning | DMX | Madison | 26 min |
| Jun 18, 5:00 PM CDT | Tornado Warning | DMX | Madison, Warren | 35 min |
| Jun 18, 5:09 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Grundy, Tama | 51 min |
| Jun 18, 5:11 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 49 min |
| Jun 18, 5:17 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Warren | 43 min |
| Jun 18, 5:21 PM CDT | Flash Flood Warning | DMX | Black Hawk | 6 hr |
| Jun 18, 5:24 PM CDT | Severe Thunderstorm Warning | DMX | Marshall, Story | 51 min |
| Jun 18, 5:51 PM CDT | Areal Flood Advisory | DMX | Madison, Warren | 3 hr |
| Jun 18, 5:59 PM CDT | River Flood Warning | DMX | Humboldt | 10 hr |
| Jun 18, 6:02 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Lucas, Marion, Monroe, Warren | 43 min |
| Jun 18, 6:05 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 40 min |
| Jun 18, 6:07 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union | 38 min |
| Jun 18, 6:09 PM CDT | Flash Flood Warning | DMX | Tama | 4 hr |
| Jun 18, 6:21 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion, Monroe, Wapello | 39 min |
| Jun 18, 6:22 PM CDT | Areal Flood Advisory | DMX | Marion | 3 hr |
| Jun 18, 6:53 PM CDT | Areal Flood Advisory | DMX | Clarke, Union | 3 hr |
| Jun 18, 6:54 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Ringgold, Union | 51 min |
| Jun 18, 6:58 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Mahaska, Monroe, Wapello | 47 min |
Nearby
Tornado Warnings in Iowa, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.